# SDR DXTA2022071866230

- Difficulty date: July 17, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N556QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605553
- Aircraft time: 12,719 hours, 9,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 99850215
- Part serial: NONE
- Condition: Burned Out
- Stage of operation: UK
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN READING LIGHT OVER SEAT 10 IS INOP.  IT IS ONE OF THE REQUIRED EMER LIGHTS *** CORRECTIVE ACTION *** REMOVED AND REPLACED LAMP AT SEAT 10, OPS CHECKS GOOD, ALL WORK DONE I.A.W. CE-560XLS AMM CH 33-50-00.
